# SDR DALA2017041403007

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 908-965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BILGE BS 908 - 965, LONGERON 29L HAD MULTIPLE SECTIONS OF LONGERON CORRODED.   BLENDED THE CORROSION WITH 100% MATERIAL LOSS.  FOUND TO BE OUT OF LIMITS IAW  SRM 53-00-05-2R. REPLACED THE LONGERON IAW SRM 51-41-02.
